KOPS - The Institutional Repository of the University of Konstanz

A numerical investigation of Brockett’s ensemble optimal control problems

A numerical investigation of Brockett’s ensemble optimal control problems

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

BARTSCH, Jan, Alfio BORZÌ, Francesco FANELLI, Souvik ROY, 2021. A numerical investigation of Brockett’s ensemble optimal control problems. In: Numerische Mathematik. Springer. 149(1), pp. 1-42. ISSN 0029-599X. eISSN 0945-3245. Available under: doi: 10.1007/s00211-021-01223-6

@article{Bartsch2021numer-58557, title={A numerical investigation of Brockett’s ensemble optimal control problems}, year={2021}, doi={10.1007/s00211-021-01223-6}, number={1}, volume={149}, issn={0029-599X}, journal={Numerische Mathematik}, pages={1--42}, author={Bartsch, Jan and Borzì, Alfio and Fanelli, Francesco and Roy, Souvik} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/58557"> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-09-08T10:25:46Z</dc:date> <dc:creator>Roy, Souvik</dc:creator> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-09-08T10:25:46Z</dcterms:available> <dcterms:issued>2021</dcterms:issued> <dc:creator>Fanelli, Francesco</dc:creator> <dc:contributor>Fanelli, Francesco</dc:contributor> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:title>A numerical investigation of Brockett’s ensemble optimal control problems</dcterms:title> <dcterms:rights rdf:resource="http://creativecommons.org/licenses/by/4.0/"/> <dc:rights>Attribution 4.0 International</dc:rights> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Borzì, Alfio</dc:creator> <dc:contributor>Bartsch, Jan</dc:contributor> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/58557"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:abstract xml:lang="eng">This paper is devoted to the numerical analysis of non-smooth ensemble optimal control problems governed by the Liouville (continuity) equation that have been originally proposed by R.W. Brockett with the purpose of determining an efficient and robust control strategy for dynamical systems. A numerical methodology for solving these problems is presented that is based on a non-smooth Lagrange optimization framework where the optimal controls are characterized as solutions to the related optimality systems. For this purpose, approximation and solution schemes are developed and analysed. Specifically, for the approximation of the Liouville model and its optimization adjoint, a combination of a Kurganov–Tadmor method, a Runge–Kutta scheme, and a Strang splitting method are discussed. The resulting optimality system is solved by a projected semi-smooth Krylov–Newton method. Results of numerical experiments are presented that successfully validate the proposed framework.</dcterms:abstract> <dc:contributor>Borzì, Alfio</dc:contributor> <dc:contributor>Roy, Souvik</dc:contributor> <dc:creator>Bartsch, Jan</dc:creator> <dc:language>eng</dc:language> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Attribution 4.0 International Except where otherwise noted, this item's license is described as Attribution 4.0 International

Search KOPS


Browse

My Account